# SDR DALA2024022202489

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63539
- Aircraft time: 13,685 hours, 5,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5591836) GATE AGENT STATED THEY COULD NOT OPEN MAIN CABIN DOOR FROM OUTSIDE. FA HAD TO OPEN DOOR FROM THE INSIDE. OPC DOOR 1L OPENING & CLOSING GOOD PER B737 AMM 52-11. OK FOR SVC.
